# SDR UIEA200800095

- Difficulty date: March 26, 2008
- Submitted: April 15, 2008
- Operation: Air carrier
- Aircraft: N498MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29259
- Aircraft time: 37,833 hours, 5,705 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Lt Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OUTBOARD T/E FORE FLAP SURFACE DAMAGE ON BULLNOSE AREA AT OUT BOARD END.  REPAIRED PER SRM 51-70-07 AND ATLAS EO 4457A135.
